# SDR QXEA2020121300348

- Difficulty date: December 11, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N630QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000684
- Aircraft time: 9,463 hours, 5,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS THAT THE FORWARD LIGHT STRIP FWD OF ROW NR 1 NOT ILLUMINATING.  REMOVED FROM SERVICE.  REPLACED FWD STRIP ROW 1 C/D, PER E175 AMM 33-50-21-000/400-801-A.  NO OTHER DEFECTS NOTED, RETURNED TO SERVICE.
